| Model Number |
UI400 |
| Medical Device Problem Code |
Increase in Pressure (1491)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/25/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
Event or Problem Description
It was reported that "on (b)(6) 2026, a pneumoperitoneum machine was used during laparoscopic surgery with the pressure set at 13mmhg.The pressure suddenly rose to 40mmhg during operation.The machine was immediately shut down and replaced.No harm was caused to the patient." no negative impact in state of health reported.